Discussions that mention tylenol

Hysterectomy board


I am also experiencing severe headaches. They seem alittle better if I leave my glasses off. Tylenol does NOT relieve the pain-is this just part of the side effects like the hot flashes. I take Primarin which I think is doing good-I have not experienxed any hot flashes yet just these headaches!!! Thank you so much for any advice that can help me get through this.

Shelly
Quote from shelly73507:
I am also experiencing severe headaches. They seem alittle better if I leave my glasses off. Tylenol does NOT relieve the pain-is this just part of the side effects like the hot flashes. I take Primarin which I think is doing good-I have not experienxed any hot flashes yet just these headaches!!! Thank you so much for any advice that can help me get through this.

Shelly

everything you say is ditto for me. i'm 4 days post op. still fighting the severe headache, but not as bad as the first one. no pain relievers help. i am on premarin (1.25). i've had zero hot flashes. just the headaches. i'm 48 and have had plenty of hot flashes pre-hysty. is this perhaps a symptom of too much estrogen replacement? hopefully i can talk to my dr tomorrow. my hubby begged me not to adjust my own premarin w/o talking to dr.